# SDR 98ZZZX1769

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Cover
- Part number: 117600651
- Condition: Separated
- Location: Lt Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOT SEPARATED FROM SCREEN.  REMOVED AND REPLACED.
